Asked by anonymousLearning About Breast Cancer
I was too. Probably some of the changes to your body because of the chemo and aromasin therapy. I gained weight, I became older (thankfully!) I couldn't exercise like I once did.... it all adds up and can tip your body over into the diabetic area.
Take care, Sharon
I agree with Sharon, but I'm hoping to get this weight off soon. My doctor told me I would notice a change after 6 months! Had surgery on 1/12/12! God Bless You!Comment 0
Asked by anonymousStage 2A Patient
I take Arimidex and I take it before bed. Hot flashes....well not really flashes, just stay gosh awful hot all the time. I am ok other than that. Good luck.1 comment 1
I have been taking arimidex since December, 2011. I have always taken it in the morning along with my other prescription meds. I have been fortunate to have no side effects.1 comment 1
“Inspire hope by becoming an advocate for breast cancer prevention.”spread the word
Beyond The Shock is a comprehensive online guide to understanding breast cancer.
It is a resource for women who have been diagnosed with breast cancer, a place for loved ones to gain a better understanding of the disease, and a tool for doctors to share information.
Beyond The Shock is a collaborative breast cancer guide created by the National Breast Cancer Foundation, Inc. (NBCF) with the support of the finest medical experts, doctors, and researchers in the world. NBCF utilized ground-breaking technology and the resources of the global medical community to create an accessible platform for understanding a diagnosis of breast cancer.